# SDR SCNA20220523050

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 38,806 hours, 16,314 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Asymetric
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DEFECT:  HAD A FLAP ASYMMETRY WHEN EXTENDING TO THE FLAPS 1 POSITION (ON TRAILING EDGE FLAPS).  RESOLUTION:  REPLACED FLAP POSITION INDICATOR REF AMM 27-58-02. OPS CHK GOOD.
